Best Daytime Cold And Flu Medicine Reviews

Best daytime cold and flu medicine reviews. Here we have put together a list of valuable cold medicine that you might be interested in. To create the list we have reviewed 1219 Treatments available online.

Discount: 6%Recommendation No. 1
Vicks DayQuil Cold and Flu Multi-Symptom Relief, 48 LiquiCaps (Non-Drowsy) - Sore Throat, Fever, and Congestion Relief - Best Daytime Cold And Flu Medicine Reviews
  • NON-DROWSY, DAYTIME RELIEF. DayQuil Cold & Flu LiquiCaps help you get your power back so you can enjoy the day
  • POWERFUL 6-SYMPTOM RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. DayQuil Cold & Flu contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
Recommendation No. 2
Basic Care Severe Daytime Cold & Flu, Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Fever, Cough, Nasal Congestion, Sore Throat, Chest Congestion, 12 Fluid Ounces - Best Daytime Cold And Flu Medicine Reviews
  • ACTIVE INGREDIENTS: This cold and flu medicine contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant), which compare to the active ingredients in Vicks DayQuil Severe Cold & Flu
  • ACTIVE INGREDIENTS: This cold and flu medicine contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant), which compare to the active ingredients in Vicks DayQuil Severe Cold & Flu
  • PAIN RELIEVER AND FEVER REDUCER: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu
  • NASAL DECONGESTANT: Relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu This cold medicine also helps to restore freer breathing through the nose by reducing the swelling of nasal passages and promoting nasal and/or sinus drainage
  • COUGH SUPPRESSANT & EXPECTORANT: This cold and flu medicine temporarily relieves cough and helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive
Discount: 17%Recommendation No. 3
GoodSense Daytime Cold and Flu Multi-Symptom Relief, 24 Count - Best Daytime Cold And Flu Medicine Reviews
  • EFFECTIVE: Compare GoodSense DayTime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks DayQuil Cold & Flu. The active ingredients of this cold and flu medicine are Acetaminophen 325 mg, Phenylephrine HCI 5 mg, and Dextromethorphan HBr 10 mg. They all combine to create daytime cold and flu softgel you can rely on.
  • MULTI-SYMPTOM RELIEF: This GoodSense daytime cold and flu medicine temporarily relieves common cold and flu symptoms such as headache, fever, sore throat, minor aches and pains, nasal congestion and cough.
  • REDUCES NASAL CONGESTION: These GoodSense cold and flu relief softgels also provide relief from congested-stuffy head, sore throat, coughing, aching, and fever so you can get through the day.
  • COLD AND FLU COUGH SUPPRESSANT: This cold and flu medicine also helps provide cough relief from minor throat and bronchial irritation, providing another level of cold care.
  • NON-DROWSY: When taken as directed, this daytime cold and flu medicine is formulated to be a non-drowsy solution for cold and flu cold care.
Recommendation No. 4
Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 Count
458 Customer Reviews
Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 Count - Best Daytime Cold And Flu Medicine Reviews
  • ACTIVE INGREDIENTS: Daytime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • COLD AND FLU SYMPTOMS: Influenza (flu) and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, headache, nasal congestion, sore throat, fatigue and weakness, chills and sweats, and aching muscles, especially in your back, arms and legs
Recommendation No. 5
GoodSense Daytime Cold and Flu Multi-Symptom Relief, 12 Fluid Ounce - Best Daytime Cold And Flu Medicine Reviews
  • EFFECTIVE: Compare GoodSense Daytime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks DayQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL. They all combine to create an effective cold and flu medicine.
  • COLD AND FLU MEDICINE: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion.
  • DAYTIME COLD AND FLU LIQUID: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides throughout the day cold care. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Does not contain alcohol.
  • MULTI-SYMPTOM COLD AND FLU RELIEF: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant.
  • DIRECTIONS FOR COLD CARE: Take only as directed - see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults and children 12 years and over: 30 mL every 4 hrs. Children 6 to under 12 years: 15 mL every 4 hours. Children 4 to under 6 years: ask a doctor. Children under 4 years: do not use.
Recommendation No. 6
ValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom Relief for Congestion, Headache, Sore Throat, Aches and Pains, Fever | Acetaminophen - Best Daytime Cold And Flu Medicine Reviews
  • Relieve Cold Flu Symptoms – A cough suppressant, pain reliever, and nasal decongestant, our daytime cold and flu formula can do it all.
  • Power Through the Day – This cold relief formula is non-drowsy, so you can stay focused and alert while on the go at home, work, or school.
  • Relieve Joint & Muscle Aches – Acetaminophen in our formula helps reduce fevers and headaches, while also relieving uncomfortable aches and pains.
  • Reduce Painful Sore Throat – An all-purpose medicine for your ears, nose, and throat, our cold and flu relieve fights a running nose and sneezing.
  • Use as Directed – These non-drowsy daytime softgels should always be used as directed. Please read package for more details on proper use and dosage.
Recommendation No. 8
CONTAC Cold + Flu Max Strength Multi-Symptom Relief Daytime Caplets, 24 Count - Best Daytime Cold And Flu Medicine Reviews
  • MAX STRENGTH: Maximum Strength, Multi-Symptom Cold + Flu Relief
  • SYMPTOM RELIEF: Contac Cold + Flu Day caplets provide symptom relief for Nasal Congestion, Sinus Pressure, Sore Throat, Head & Minor Body Aches, and Fever.
  • NON-DROWSY: Contac Cold + Flu Day provides multi-symptom relief in a non-drowsy caplet.
  • CONTAC COLD + FLU: Contains maximum strength active ingredients.
  • 24 Caplets per box.
Recommendation No. 9
Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist Recommended – Nighttime Sore Throat, Fever, and Congestion Relief - Best Daytime Cold And Flu Medicine Reviews
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
Discount: 6%Recommendation No. 10
Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps (32 DayQuil and 16 NyQuil) - Relieves Sore Throat, Fever, and Congestion, Day or Night - Best Daytime Cold And Flu Medicine Reviews
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive

#DaytimeColdAndFluMedicine #ColdMedicine #Treatments

Last update on 2020-05-28 / Affiliate links / Images from Amazon Product Advertising API

Leave a Comment

Your email address will not be published. Required fields are marked *